# SDR VTZA97387

- Difficulty date: July 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N473UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 828
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Cover
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

SYR/IAD - FLT 6352 - DURING CRUISE AT 0820 HOURS ON 7-15-97, NOTICED THE ELEVATORS DID NOT SEEM TO HAVE FULL TRAVEL.  AIRCRAFT LANDED AT IAD WITH NO PROBLEMS.  MAINTENANCE DISPATCHED AND FOUND THE HINGE COVER FOR THE RT ELEVATOR WAS CRACKED AND NOT ALLOWING FOR FULL TRAVEL.  MAINTENANCE REPLACED THE HINGE COVER, FUNCTIONALLY TESTED THE SYSTEM IAW MAINTENANCE PROCEDURES, AND THEN RELEASED THE AIRCRAFT FOR SERVICE.  (X)
